The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=7&m=3901667
Posted By : darla1812 - 8/22/2017 1:42 PM
Hi everyone,

I am new here. So I am hoping that someone can help me out!!

I started taking vitamin B12. I would take about double than it said on the use (I know - bad). I started getting itchy inflammations on my scalp but didn't think anything of it.

After about 2 weeks of taking it my hands starting swelling and I would get super itchy. So now I am covered in hives.

Currently I am on prendazone taper (this is my second taper) and they wont go away. I am under a huge amount of stress so I know that is adding to it.

I am looking for advice from anyone who has any tips or knows how long these hives will last.

Forever grateful!!

Posted By : Hateanxiety - 8/23/2017 12:33 AM
If your doctor truly believes your reacting to B12 then I would ask him how long...... I take large dose B12 myself and never had issue and all info I can find your issue not common sorry your dealing with that though please share once find out more

Posted By : beave - 8/23/2017 2:22 PM
It may not be from the B12 - it may be just a coincidence that this started after you started taking the B12.

Or if it is from the B12, it could be from a filler or secondary ingredient, not the B12 itself.

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer